# SDR DALA2018070204346

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 43,586 hours, 29,134 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, F

## Discrepancy

ATO, ON THROTTLE RUN-UP DURING T/O AT APPROX 1.20-1.28 PER, "FIRE, RT ENG" AURAL TONE, RED LIGHT RT HANDLE, AND MASTER CAUTION LIGHTS. RED LIGHT STAYED ON PERSISTENTLY AFTER RUNNING QRH. THE CREW BLEW THE FIRE BOTTLES AND CFR WAS DISPATCHED TO THE AIRCRAFT. REPLACED RT ENG FIRE BOTTLE DUE TO CREW DISCHARGING BOTTLE. PERFORMED FIRE INDICATION TEST. ENG FIRE LOOP INDICATION INOP. T/S PER FIM FOUND RT FIRE DETECTION UNIT AMPLIFIER NOT TESTING. SWAPPED FDCU. PROBLEM FOLLOWED. R&R RT FDCU. TESTED OK. PERFORMED HIGH POWER ENG RUN.
